# SDR AALA970606

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1419D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11402
- Engine: Rroyce TAYMK65015
- System (JASC): 7620 · Engine Emergency Shutdown System
- Part: Control Cable
- Part number: 189770005
- Condition: Defective
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F, E

## Discrepancy

DFW - FLT 830 - AT THE GATE DURING ENGINE START FOR DEPARTURE, LEFT ENGINE EXPERIENCED TAIL PIPE FIRE.  LEFT ENGINE FUEL SHUTOFF/START LEVER WOULD NOT RETURN TO SHUTOFF DETENT.  ACTIVATED LEFT ENGINE FIRE BOTTLE AND GROUND CREW ASSISTED WITH FIRE EXTINGUISHERS.  FIRE WAS EXTINGUISHED AND WAS CONTAINED IN TAIL PIPE.   REPLACED LEFT ENGINE AND LEFT FUEL SHUTOFF TELEFLEX CABLE.  REPLACED LEFT ENGINE FIRE BOTTLE.  ACCOMPLISHED LEAK AND GROUND CHECKS WITH NO DEFECTS FOUND.  ACCOMPLISHED GROUND ENGINE RUN WITH NO DEFECTS FOUND.  SYSTEMS GROUND CHECKED NORMAL OPERATION.  (M)
